Article citationsMore>>

N. Chen, B. D. Tian and J. Q. Chen, “Some Random Fixed Point Theorems and Random Altman Type Inequality,” International Journal of Information and Systems Sciences, Vol. 7, No. 1, 2011, pp. 83-91.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top